# SDR ABXA9801093

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5642970506
- Condition: Corroded
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP UPPER SURFACE BULGED JUST FORWARD OF PRIOR DOUBLER REPAIR OUTBOARD OF OUTBOARD HINGE FOLDING COVER.  REPAIRED IAW DC8 SRM 57-7-0, AND 57-2-1.
